# SDR MZZA96191

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Part number: 65624444
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON A/C AT AIR ASIA, EXFOLIATION CORROSIO WAS FOUND ON LOWER RUDDER TAB NOSE SKIN AT RUDDER STATION 130.  THE CORRODED NOSE SKIN, P/N 65-62444-4 WAS REMOVED AND REPLACED PER B727 SRM 55-40-1 IN CONJUNCTION WITH BOEING PARTS LIST NR PL65-62444.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 815495 (SEQ NR 03015).  (M)
